It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





very bad experience....

very bad experience....

[ Back to Messages ]

Message

Posted by Jenny on November 07, 2000 at 16:04:09:

In Reply to: Did you read about diet pills linked to stroke?? posted by Kathrin on November 07, 2000 at 02:06:11:

I had a very bad experience with PPA. I did not overdose on it, only took it once. It caused a horrible smell to come out of the pores of my skin and up from my stomach through my nose and mouth and saliva. I also had nausea and of course lost my appetite completely (not unsurprising although I did not think it was worth the side effects). Since I hadn't taken anything else that day and the side effects came on about 15 minutes to half an hour after taking PPA, I am sure that that is what caused it....Yuck!!!


Follow Ups




All times are GMT -7. The time now is 12:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!